# SDR CALA2022080101927

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 80,963 hours, 13,055 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: NA
- Condition: Failed
- Location: Lt & Rt Wxr
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH SIDES WX RADAR FAILED IN FLIGHT TESTED BOTH RADAR SYSTEMS, SYSTEM TEST. LEFT SYSTEM TESTED NORMALLY, BUT SELECTING MODE WX+T CAUSED RADAR TO SPOKE.   REPLACED LEFT RADAR TRANSCIEVER AND RETESTED VIA SYSTEM TEST, LEFT RADAR TESTS GOOD.
